STRONG CONVERGENCE OF AN IMPLICIT ITERATION PROCESS FOR A FINITE FAMILY OF STRONG SUCCESSIVELY Φ-PSEUDOCONTRACTIVE MAPS
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
The aim of this paper is to prove convergence of implicit iteration process to a common fixed point for a finite family of strong successive Φ-pseudocontractive mappings. The results presented in this paper extend and improve the corresponding results of S. S. Chang [On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 313 (2006), 273–283], M. O. Osilike [Implicit iteration process for common fixed points of a finite finite family of strictly pseudocontractive maps, Appl. Math. Comput. 189(2) (2007), 1058–1065].
Abstract
The aim of this paper is to prove convergence of implicit iteration process to a common fixed point for a finite family of strong successive Φ-pseudocontractive mappings. The results presented in this paper extend and improve the corresponding results of S. S. Chang [On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 313 (2006), 273–283], M. O. Osilike [Implicit iteration process for common fixed points of a finite finite family of strictly pseudocontractive maps, Appl. Math. Comput. 189(2) (2007), 1058–1065].
참고문헌 (4)
- S. S. Chang, "On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings", J. Math. Anal. Appl, 313, pp.273~283 (2006)
- N. Shahzad, "Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps", Appl. Math. Comput, 189(2), pp.1058~1065 (2007)
- Z. H. Sun, "Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings", J. Math. Anal. Appl, 286, pp.351~358 (2003)
- M. O. Osilike, "Implicit iteration process for common fixed points of a finite finite family of strictly pseudocontractive maps", J. Math. Anal. Appl, 294, pp.73~81 (2004)
